# SDR SWIA201126526

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 24,541 hours, 20,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT BY SERVICE DOOR IS OUT.  (FLT 5298)  RELAMPED EMERGENCY LIGHT.
